Doctor insights on:
Do Eye Drops Make You Vomit
Using symbicort for 3 days. I've lost my appetite, feeling full, and had to vomit once. Also taking prednisone eye drops. Does this sound reasonable?
M.D. visit: If your asthma is not under good control, then these symptoms may result. Rinsing your mouth after the symbicort is advised to avoid swallowing the medication. Please follow up and a virtual appt may be scheduled to review your asthma plan. More information about your cardiac history is also needed. ...Read moreSee 1 more doctor answer
Contact irritation: Causes could include: dirty lenses that need to be replaced with new ones; a sensitivity to contact solution; environmental allergies; poorly fitting lenses; lenses with wrong water content for your eyes; dry eye. Dry eye may be due to hormones, medications (eg antihistamines, retin a) or environment. It is probably best if you see your eye doctor asap to help trouble shoot this problem. ...Read more
What safe and effective eye drops can I use to make my eyes whiter and clear what currently appears as dirt?
I put eye drops in my eyes because my allergies make them itch real bad! Weird thing is when I put drops in they itch constantly still the drops dry.
- Talk to a doctor live online for free
- Do eye drops make you throw up?
- Can eye drops make you throw up if swallowed?
- Do allergy eye drops make the pupil larger?
- Ask a doctor a question free online
- Do eye drops make your blood pressure go up?
- Do vitamins make you vomit or am i pregnant?
- Do eye drops give you diarrhea?
- How do you make a black eye go away?
- Talk to a urgent care specialist online for free